# SDR SIMA20150526006

- Difficulty date: May 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,959 hours, 35,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE FRAME 75 SKIN CRACK ABOVE STRINGER 2.  EQUIP SETTINGS, 400KHZ, ANGLE 130, H-GAIN 75.0, V-GAIN 85.0, PROBE MID DRIVE, LP FILTER 100.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER, FILLER, SHIM & REPAIR ANGLE FOR RT AFT EXTERNAL FUSELAGE SKIN AT FRAME 75 & STRINGER 2R.  INSTALLED FABRICATED DOUBLER, FILLER, SHIM & REPAIR ANGLE IAW ERS-EM-53MR-1406 01.  RESTORED PROTECTIVE FINISH.
